Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

I am getting delayed periods with lower abdominal pain but negative HPT. Am i pregnant ?

hi,i m 23 years old and i m married since 1 and half year and my problem is poly cystic ovaries and we are consult a doctor she suggested the tab fertyl 500 mg and i used the tablet this is the second month first month menses is coming on 13-7-2011 this month menses is not coming and i will go for a urine pregnent test it comes negative and i m suffer from the lower abdominal pain i m in confused please help me
Asked On : Sun, 18 Sep 2011
Answers:  4 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi Siri,

Welcome to HealthcareMagic Forum.

Thanks for your query.

It is known that Poly cystic ovarian disease is one of the causes for infertility.
Infertility depends on the extent of the disease. Consult your gynecologist, undergo proper investigations to know the extent of the disease.Fertyl is clomiphene citrate which is a ovulation inducing drug. It is usually given for five days for three consecutive months. After that I suggest you to undergo pregnancy test. If it comes positive congratulations. If it is negative take the medication for one more month. If the disease is not curable by medication you may have to undergo surgery.

Take care.
Wish you good health.
Answered: Mon, 19 Sep 2011
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Akshith's  Response
thanks for the query
well polycystic ovarian disease is known to cause infertility problems you must have patience and take the medications regularly and it will start working keep a regular consultation with your gynaec. the lower abdominal pain may be dysmenorrhoea or due to the condition itself
take care,
Answered: Mon, 19 Sep 2011
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.welcome.PCOD is known to cause infertility.For result you must take metformin 500 mg BD along with fertile as insulin resistance is present in PCOD.Take this treatment for at least 6 months.You shall definitely be successful.Good luck.
Answered: Mon, 19 Sep 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response

welcome to hcm

you would need to take tab fertyl (50 mg/day) for 5 days from the 3rd day of the menses to help egg formation, along with ultrasound testing for egg development from the 9th day of the period.ultrasonography is done usually on (day – 10, 12, 13, 14, and 16) alternate days during midcycle period to record the size of the maturing egg.and the couple is advised to maintain sexual relationship during that period so that it will maximise the chance of conception.

you also need to check for abnormal sugar values and if it is abnormal ifTab Metformin is needed.

fertyl alone, or with metformin helps egg formation, makes periods regular and also improves the chances of pregnancy.

pregnancy chance alone with fertyl is around 60%
your abdomen pain should be evaluated by your gynecologist.for that consult your doctor
take care

Answered: Mon, 19 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor